How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Medical
Satisfied Customers: 8999
Experience:  Neurologist/Internist with academic and clinical experience.
64994909
Type Your Medical Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I had a seizure about 3 1/2 weeks ago. It was caused from

Customer Question

I had a seizure about 3 1/2 weeks ago. It was caused from Welbrutrin and Tramadol, I have stopped taking thoe medications. 3+ weeks later my back is still killing me. It there anything I can do to ease the pain. I can't work and that is costly.
pls advise
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Frank replied 9 months ago.

Hello. Welcome to JA. I will review your statement and reply shortly. Please read this preliminary answer and respond. Dr frank

Customer: replied 9 months ago.
I see no medical assistance here
Customer: replied 9 months ago.
I have received no assistance here I would like my money back!
Expert:  Dr. Frank replied 9 months ago.

Hello. Your medications are gabapentin (what dose per day?), prednisone (what dose and for how long?) cyclobenzaprine and tizanidine (both? you should only be on one muscle relaxer). Using wellbutrin, tramadol, and the two muscle relaxers is not a good mix, and may have precipitated the seizure. I would ask you to go to tizanidine only, staying at 2 to 4 mg every 8 hours as needed for muscle spasm. Depending on your gabapentin dose, you might want to increase it to a therapeutic range of 900 to 1800 mg a day, in divided doses. Alternative medications for pain would be nucynta or tapendalol, which is like tramadol only much more efficacious. They have a sustained release form that helps much more than tramadol. Or Butrans patch, which is buprenorphine as a weekly patch for prolonged pain control. You need PT or an evaluation for your pain complaints as well. Please get back to me to discuss this further and I will respond dr Frank

Customer: replied 9 months ago.
1/2 per day nI think they are 300 or 500 mg predeisone 2 tabs per day until finished 15 count 20 mg, cyc...10mg 1 every 8 hours tizan...4 mg 1 tab every 6 hours. I no longer take the wellbutrine and tramadol 3 weeks ago as stated they caused the sezure. Where do I get All of this? I am a vet and use the veterrans hospital it take upda to 44 month to get an appoint ment there I need pain reqlief now... so I can get back to work...
Expert:  Dr. Frank replied 9 months ago.

This is a online answer service, it is against the law to write prescriptions for medications as there is no doctor/patient relationship, this is not face to face. Your alternatives it to find a pain management doctor in your area who can treat you, may use epidural steroid injections instead of oral steroids which is much more effective. I hope I was able to answer your questions and help. please get back to me if you have additional questions and I will respond. Or if satisfied with this answer, please remember to rate this service by clicking on the rating stars, as that is how I am compensated for this work thanks *****

Customer: replied 9 months ago.
how do I get my money back?
Customer: replied 9 months ago.
Sorry but you have given be nothing I didnt already know.
Customer: replied 9 months ago.
You have a money back guar. how to I get it?